# SDR GTIA200600031

- Difficulty date: March 18, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Aircraft time: 56,301 hours, 26,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT RBL 7 CORRODED FS 150-200.  INSTALLED NEW FLOOR SUPPORT.
